Higher-order linear matrix descriptor differential equations of apostol-kolodner type

Grigoris I. Kalogeropoulos, Athanasios D. Karageorgos, Athanasios A. Pantelous

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)


In this article, we study a class of linear rectangular matrix descriptor differential equations of higher-order whose coefficients are square constant matrices. Using the Weierstrass canonical form, the analytical formulas for the solution of this general class is analytically derived, for consistent and non-consistent initial conditions.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalElectronic Journal of Differential Equations
Publication statusPublished - 2 Jan 2009
Externally publishedYes


  • Linear matrix regular descriptor differential equations
  • Matrix pencil theory
  • Weierstrass canonical form

Cite this